Journal of Mathematical Study
Associate Editor-in-Chief:Bo Guan
- Electronic: 2617-8702
- ISSN Print: 1006-6837
Aims and Scope
Journal of Mathematical Study (JMS), formerly known as “数学研究”, is a comprehensive mathematical research journal published by Global Science Press and Xiamen University. It publishes original research and survey papers, in English, of high scientific value in all major fields of mathematics, particularly the research areas represented by its editorial board members. JMS will be published quarterly which is a refereed international journal edited by a group of leading scientists in diverse fields and aims to become a premier mathematical research journal in China. All papers in “Journal of Mathematical Study" should be of high quality and contains original research which has not been published or submitted elsewhere (except for the survey papers which should be by invitation only).
5-Year Impact Factor:
The new editorial board of JMS is formed in January 2019.
Our Associate Editor Qiang Du has been elected as a fellow of the American Association for the Advancement of Science in 2017.
Our Associate Editor Professor Fuquan Fang was elected as an Academician of the Chinese Academy of Sciences in 2017.
Our Editor-in-chief Jie Shen has been elected as a fellow of the American Mathematical Society in 2016.
Special Issues more
Special Issue on “Dedicated to Professor Jerry Bona for his 70th birthday” is online (Issue 2, Volume 49, 2016)
Open Access Articles more
by Tian Ma and Shouhong Wang, JMS 49 (2016), pp. 259-292.
by M. J. Baines, JMS 48 (2015), pp. 93-105.
by Alexander Bihlo, Ronald D. Haynes and Emily J. Walsh, JMS 48 (2015), pp. 106-124.